# SDR SWAA2025120136476

- Difficulty date: November 18, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8829Q
- Make and model: Boeing 737-8
- Aircraft serial: 67487
- Aircraft time: 9,775 hours, 5,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT CRACKED BS 537.45.  R & R THE FLOOR SUPPORT IAW SRM 51-40-02
